Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN KANGAROO POLYURETHANE FEEDING TUBE 6.5 FR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN KANGAROO POLYURETHANE FEEDING TUBE 6.5 FR
Model Number
461438
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
While assessing the placement of the og tube, the entire purple cap disconnected from the tubing.I removed the og tube from the patient and replaced it with a new tube.
New Search
Submit an Adverse Event Report
Brand Name
KANGAROO POLYURETHANE FEEDING TUBE 6.5 FR
Common Device Name
FEEDING TUBE
Manufacturer
(Section D)
COVIDIEN
mansfield MA 02048
MDR Report Key
7337390
Report Number
MW5075841
Device Sequence Number
2312039
Product Code
KNT
UDI-Device Identifier
10884521067950
UDI-Public
(01)10884521067950(17)230101(10)
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/12/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/01/2023
Device Model Number
461438
Device Catalogue Number
461438
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
5 DA
Patient Weight
1